# SDR P5CA9700080

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED AREA ON AFT SECTION UPPER EDGE OF NR 4 LEFT COWL.  FABRICATED AND INSTALLED DOUBLER PER BAC SRM 51-40-02.
